# SDR P5CA2018101100314

- Difficulty date: October 11, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,059 hours, 20,898 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R FWD WINDOW INOP. RESET AND ACCOMPLISHED R WINDOW HEAT BITE IAW AMM 30-40-00 OPS NORMAL.
